# SDR 08FDEA00372

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLES FOUND DURING ACCOMPLISHMENT OF EO6-5750-7-5000 AT RIB 7, INNER FLAP LT AND DAMAGED NOSE SKIN JOINT STRIP.  REPAIR PERFORMED BY REAM UP UNTIL CRACK REMOVAL AT HOLE ON RIB 7 AND REMOVAL OF CRACK AT NOSE SKIN JOINT STRIP IAW RAS/FOK/015/2008 ISSUE A, APPROVED BY EA6-5752-114874.
